# SDR RAIA201301110002

- Difficulty date: January 11, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 21,045 hours, 19,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IT WAS FOUND THAT THE CEILING EMERGENCY LIGHT IN THE GALLEY WAS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE CEILING EMERGENCY LIGHT BULD.  SYSTEM OPS CHECKED GOOD.
